# SDR SWAA2025040809698

- Difficulty date: March 26, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D40044P
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE CONNECTOR ON PLANE SIDE GOES TO AED HEADER DAMAGED<[01] TESTING OF EMERGENCY LIGHTING; ATTENDANT'S WORK LIGHTS; AND PA SYSTEM WILL BE ACCOMPLISHED ON DEFECT TTG8Q00Z3WQ1.;[02] REPLACED D40044P PER WDM 33-26-11; WDM 33-51-14; WDM 23-31-04; AND SWPM 20-72-24. PERFORMED GOOD CONTINUITY CHECK OF D40044P PER WDM 33-26-11; WDM 33-51-14; AND WDM 23-31-04.    ALL STEPS COMPLETED
